# SDR UF6A980118

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder Control
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PIA - FLT 5760 - STANDBY CONTROL CWP ILLUMINATED WITH RUDDER ENGAGED PBSI ILLUMINATED.  MAINTENANCE PERFORMED OPS CHECK OF RUDDERS SCS SYSTEM, NO DEFECTS NOTED.  SYSTEM OPS CHECKED GOOD.  (M)
